# SDR QXEA2010071000374

- Difficulty date: June 27, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 22,234 hours, 23,019 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 6131001001
- Part serial: 0069
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 10,835 hours, 11,094 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND SELECTING LANDING GEAR TO THE UP POSITION.  LT MAIN GEAR DID NOT COME UP.  LT DOOR AMBER & LT DOOR RED WERE ILLUMINATED.  RAN CHECK LIST & ALTERNATE GEAR EXTENSION CHECKLIST AND ALL THE GEAR CAME DOWN AND LOCKED.  LANDING GEAR ALTERNATE EXTENSION DOOR DOESN'T APPEAR TO OPEN ALL THE WAY. DIVERTED FLIGHT AND FLEW GEAR DOWN.  LANDING UNEVENTFUL. REPLACED THE SECONDARY MLG SELECTOR VALVE IAW AMM TASK 29-21-06-000-801, AND 29-21-06-400-801.  OPS TESTS ARE GOOD. NO LEAKS NOTED. RETURNED TO SERVICE.
